# SDR COMA0360053

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 12,065 hours, 12,094 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0777
- Condition: Malfunctioned
- Location: Avionics
- Part time: 12,065 hours, 12,095 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 6562 TAT AND R/H PITOT HEAT CAUTION MESSAGE.REPLACED THE #2 ADSHC.
